# SDR CAL960345

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FLOOR BEAM UPPER CAP CORRODED AT STA 328, RBL 45 TO RBL 65.  THE FLOOR BEAM UPPER CAP WAS REMOVED IAW SRM 53-10-9.  A NEW CAP AND SPLICE ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-10-9 AND SRM 51-30-0.  (X)
